# SDR DALA201911126581

- Difficulty date: October 23, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 83,252 hours, 18,104 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wng To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT WING TO BODY FAIRING PANRL 197 KL HAS DELAMINATION 16 1/2" LONG X 7 3/8". REPAIRED PER SRM 582466-14. (LP 6421182)
